# SDR CA070921002

- Difficulty date: September 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 13,883 hours
- Engine: Pwa PT6A65B
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 10164000033
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN VERTICAL STABILIZER AT RIB CSS 11.500. CRACK REPAIRED IAW SRM 51-70-17-001.  CRACKED RIB REPAIR (NON-PRESSURIZED AREA). (TC NR 20070921002)
